ClinVar Miner

Submissions for variant NM_001370259.2(MEN1):c.1277_1350+28del

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV001047541 SCV001211506 likely pathogenic Multiple endocrine neoplasia, type 1 2019-12-10 criteria provided, single submitter clinical testing This variant results in the deletion of part of exon 9 (c.1277_1350+28del) of the MEN1 gene. While this is not anticipated to result in nonsense mediated decay, it likely alters RNA splicing and results in a disrupted protein product. This variant is not present in population databases (ExAC no frequency). This variant has not been reported in the literature in individuals with MEN1-related conditions. Algorithms developed to predict the effect of sequence changes on RNA splicing suggest that this variant may disrupt the consensus splice site, but this prediction has not been confirmed by published transcriptional studies. This variant disrupts the p.Trp436 amino acid residue in MEN1. Other variant(s) that disrupt this residue have been determined to be pathogenic (PMID: 9103196, 15714081). This suggests that this residue is clinically significant, and that variants that disrupt this residue are likely to be disease-causing. In summary, the currently available evidence indicates that the variant is pathogenic, but additional data are needed to prove that conclusively. Therefore, this variant has been classified as Likely Pathogenic.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.